MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERLOCK SUSPENSION SYSTEM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Implant Pain (4561)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/25/2025, it was reported by the patient via phone that they had undergone a left-hand tightrope cmc joint arthroplasty suspension procedure on (b)(6) 2025, during which an ar-8988-cp fiberlock suspension system was implanted.At approximately six weeks post-surgery, the patient began experiencing symptoms consistent with complex regional pain syndrome (crps) in the left hand near the site of implantation.The patient expressed concern that their body may be rejecting the implanted material, citing a history of hypersensitivity to products and a known allergy to metals.Both the patient and surgeon are aware that the ar-8988-cp product does not contain metallic components.Currently, the complication is being managed with two steroid injections administered to the affected left hand and ongoing occupational therapy.The surgeon confirmed via x-ray that the thumb has healed properly and appears normal.At this time, the need for further surgical intervention remains undetermined, and the patient's dermatologist requested to conduct a scratch test specific to the arthrex product.The patient also inquired whether arthrex could provide a small product sample for the allergy testing.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is a patient-specific event.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
FIBERLOCK SUSPENSION SYSTEM
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22773868
Report Number1220246-2025-03413
Device Sequence Number13041584
Product Code MBI
UDI-Device Identifier00888867377875
UDI-Public(01)00888867377875(11)250127(17)291231(10)15378448
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERLOCK SUSPENSION SYSTEM
Device Catalogue NumberAR-8988-CP
Device Lot Number15378448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown